# SDR SWIA202264989

- Difficulty date: January 13, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Part number: 601R1430310S
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE R/H WING FLAP  VANE CENTER VANE CAP ( MARKED     (C-CHECK RO 3/14/2022)    REPLACED RH WING FLAP VANE CENTER CANE CAP REF. CRJ200 SRM 51-42-13-00 AND DWG 601R14302 REV.E / COMPLIED WITH TASK CARD 51-900-1003-SKY AND SKYWEST FORM M-337
